| Model Number |
ME1001 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/03/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: one sample was received for quality investigation.The customers complaint of tubing defective was verified by visual inspection.Evaluation of the returned sample shows evidence of a cracked male luer at the distal end of the bi-fuse set.A device history record review could not be performed on model me1001 because a lot number was not provided by the customer.The root cause for the issues seen in this complaint is excessive force used when tightening the luer lock causing for a crack on the outer collar portion of the male luer lock assembly.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported that the screw at the top of the 6 in non-dehp microbore bi-fuse set was cracked.This complaint was created to capture the 5th of 9 related incidents.The following information was provided by the initial reporter: "the screw top at the end of the bi-fuse was found to be cracked.No leaking noticed, but was unable to get a good seal when reattaching line to picc".